# SDR SWAA2022032272518

- Difficulty date: February 15, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A EMERGENCY EXIT SIGN AT FWD GALLEY AREA 2022-80104 / [01] REPLACED LAVATORY A EMERGENCY EXIT SIGN AT FWD GALLEY AREA IAW AMM 33-51-01-960-801 STEP 3.C(4).;[02] REPLACED LAVATORY A EMERGENCY EXIT SIGN AT FWD GALLEY AREA IAW AMM 33-51-01-960-801 STEP 3.C(4).
